MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-A1000
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the user reported that the arm unit stopped performing compressions and flashed a battery warning, no evidence of a battery issue was found in the device log files.The logs indicated that the unit issued a warning due to an operator setup error, as the device was unable to detect an adequate patient load and required adjustment in accordance with the instructions for use (ifu).In this case, a motor timeout error was recorded.This error may occur when the device is unable to complete compressions within the expected cycle time due to slower than normal piston retraction speed.Such behavior can result from patient-specific dynamics or physiology, such as weak or delayed chest recoil.These issues may be further exacerbated when the patient interface pad is not properly adjusted to maintain firm contact with the patient's chest.No device malfunction was identified, and the unit resumed normal operation after the battery was removed and reinstalled.The investigation supports that the device performed as designed, and the event was attributed to use conditions outside of the ifu.
 
Event or Problem Description
A professional customer reported that during a patient rescue event, the automated resuscitation machine (arm) unit unexpectedly ceased chest compressions and began flashing a battery warning indicator.To the crew using the device, it appeared as though the unit had overheated and shut down.After the rescue, the battery was removed and reinstalled, at which point the device resumed normal operation, and the battery appeared to be functioning normally.No patient harm was reported in association with this event.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key22079947
Report Number3003521780-2025-00454
Device Sequence Number8702254
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public(01)10815098020536
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-A1000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown